|TIRED OF FEELING TIRED
Aug 4, 2003
Hello, my name is Rob and i am hep c+ and hiv+, i am constantly tired all the time and my labs for anemia are coming back fine, but yet my energy level is zero. I am undectable and my cd4 is around the 411 range, i have talked with my ID doc about this and he say's it should pass, this has went on now for approximately for six months. what can i suggest to him to help me with this i am only on hiv thearpy at this time and have been for seven yrs., Please help me help my doc to find a solution. I am so tempted to stop therapy because of feeling so exhausted all the time, i find it very difficult to enjoy the things i use to because of this.again please help thank you in advance ROB
Response from Dr. Dieterich
Dear Rob, The most common side effect of HCV is fatigue. You may be feeling that from the HCV. You should discuss treating the HCV with your MD. Many people feel better when treating the HCV despite the side effects of interferon. Good luck! DTD
For Dr. Dieterich
Herpes or Hepatitis?
- What Is The Treatment For Hair Loss From Syphilis?
- What Is The Meaning Of Chlamydia Igm And Igg?
- What Do Shingles Look Like When They Are Drying Up?
- What Can You Put On Herpes Sore To Stop The Itch?
- Risk Using No Condom When One Partner Has Herpes But Not On An Outbreak
- Symptoms Of Advanced Syphilis
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.